MathSciNet Relay Station
MathSciNet bibliographic data
MR2663632 60J25 (37A50 60H15 76M35)
Komorowski, Tomasz; Peszat, Szymon; Szarek, Tomasz On ergodicity of some Markov processes. Ann. Probab. 38 (2010), no. 4, 1401–1443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement